Feel sick after taken medication and ... - Fibromyalgia Acti...

Fibromyalgia Action UK
47,643 members59,586 posts

Feel sick after taken medication and eating... a little worried

charleyspooniecorn
charleyspooniecorn

I've been sick since last Friday where I'd be sick after every meal. Yesterday i seemed to be back to normal.

However tonight, I took;

x2 250mg Naproxen (I usually take 1 500mg tablet but a new pharmacy service could only give me the lower dosage)

X2 Omeprazole as a few weeks ago, I found out that I had some stomach damage as the doctors never gave me this medication to take with naproxen so took naproxen without anything. Now I have been advised to double up on Omeprazole to protect my stomach

X1 generic iron vitamin

X1 generic vitamin D tablet

X1 omega 3 generic tablet.

I took these tablets literally 2 minutes before I had my tea. Then I was sick a little in my mouth and now have a huge headache which is making me want to vomit.

I didn't feel sick 10 minutes before this but I'm not sure if it's because the meal was a bigger meal than what I had been eating recently due to the current sickness...

I haven't had a lot to eat today either .

Should I be worried ?

7 Replies
oldestnewest

Hi.

I'm so sorry you feel so rotten. I do hope you feel better soon. . I would have thought it was up to your Dr not your pharmacist as to how much naproxen you are prescribed. I would get in touch with your Dr about everything you have put in your post. Please let us know how you get on. Good luck. Take care and stay safe Lynne

Hi

I would contact your GP for advice, could maybe change your Omeprazole to something else or give you an anti sick.

Esomeprazole seems to be really good for people who are being sick a lot.

You should take Omeprazole on an empty stomach. Wait half an hour then have something to eat. Then take your tablets after you've eaten breakfast. Naproxen are great painkillers but they will make you feel sick or be sick on an empty stomach. Iron tablets are heavy on your stomach too. If this doesn't work, then return to your GP for a better antacid e.g. Lansoprazole, Pantoprazole, Esomeprazole, Ranitidine, to name a few, or Gaviscon/Peptac to be taken as well as one of these drugs.

Taking all those tablets together would make me sick too.. take the omeprazole first on its own, empty stomach and give it chance to work. Make sure you read your medication leaflets as some drugs interact

Taking so many tablets all at once could well make you feel sick. Spread them out, drink plenty of water with each tablet. Iron tablets make me feel sick as does Naproxen.

If this goes on with being sick at every meal then contact your doctor but I would find out if its taking lots of tablets at onc that is the problem first.

Dee

Hi

Definitely don't take all these tablets at the same time. One omeprazole should be taken on an empty tum first thing in the morning, preferably at least 30 mins before breakfast.

The other tablets should be spaced out during the day and ALWAYS accompanied by food, even if it is only a couple of dry biscuits. Just before you go to bed and several hours after your evening meal, you should take the second omeprazole, (without food) so it can work during the night.

Hope this helps.

Thank you for your responses everyone , I definitely won't be doing this again! I'm usually pretty good at a med routine but lately I've just been dazed by constant illness aha xx

You may also like...